# SDR AALA20020142

- Difficulty date: June 22, 2002
- Submitted: September 4, 2002
- Operation: Air carrier
- Aircraft: N483A
- Make and model: Doug DC-9-82
- Aircraft serial: 49676
- System (JASC): 2613 · Overheat Detection
- Part: Sensor
- Condition: Malfunctioned
- Location: Tail Section
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

DFW - FLT 1039 - EN ROUTE DFW-PHX - AFTER TAKEOFF DFW TAIL COMPARTMENT HIGH TEMPERATURE LIGHT ILLUMINATED.  COMPLETED CHECKLIST AND LIGHT EXTINGUISHED THEN RE-ILLUMINATED AND FINALLY EXTINGUISHED.  RETURNED AND LANDED DFW WITHOUT INCIDENT.  INSPECTED TAIL COMPARTMENT AREA FOR LEAKS.  NO LEAKS NOTED, PRECAUTIONARY REPLACED LEFT AND RIGHT TEMPERATURE SENSORS.  SYSTEM GROUND CHECKED NORMAL OPERATION.  (M)
